Graph spectral techniques in computer sciences
Arsić Branko, Cvetković Dragoš, Simić Slobodan K., Škarić Milan
Applicable Analysis and Discrete Mathematics, 2012 6(1):1-30
Details  Cross Ref cited by(2)  Full text ( 328 KB)  DOI:10.2298/AADM111223025A
Edge bipartiteness and signless Laplacian spread of graphs
Fan Yi-Zheng, Fallat Shaun
Applicable Analysis and Discrete Mathematics, 2012 6(1):31-45
Details  Cross Ref cited by(1)  Full text ( 220 KB)  DOI:10.2298/AADM120127003F
Atoms and clique separators in graph products
Anand Bijo S., Balakrishnan Kannan, Changat Manoj, Peterin Iztok
Applicable Analysis and Discrete Mathematics, 2012 6(1):46-62
Details  Full text ( 221 KB)  DOI:10.2298/AADM111230001A
Minimal doubly resolving sets and the strong metric dimension of Hamming graphs
Kratica Jozef, Kovačević-Vujčić Vera, Čangalović Mirjana, Stojanović Milica
Applicable Analysis and Discrete Mathematics, 2012 6(1):63-71
Details  Cross Ref cited by(2)  Full text ( 171 KB)  DOI:10.2298/AADM111116023K
Relaxations of Hall’s Condition: Optimal batch codes with multiple queries
Bujtás Csilla, Tuza Zsolt
Applicable Analysis and Discrete Mathematics, 2012 6(1):72-81
Details  Cross Ref cited by(2)  Full text ( 186 KB)  DOI:10.2298/AADM111130024B
Generalized Lucas cubes
Ilić Aleksandar, Klavžar Sandi, Rho Yoomi
Applicable Analysis and Discrete Mathematics, 2012 6(1):82-94
Details  Full text ( 183 KB)  DOI:10.2298/AADM120108002I
Asymptotic analysis of the Nörlund and Stirling polynomials
Ward Daniel Mark
Applicable Analysis and Discrete Mathematics, 2012 6(1):95-105
Details  Full text ( 166 KB)  DOI:10.2298/AADM120219006W
On the distribution of a linear sequence associated to sum of divisors evaluated at polynomial arguments
Hassani Mehdi
Applicable Analysis and Discrete Mathematics, 2012 6(1):106-113
Details  Full text ( 223 KB)  DOI:10.2298/AADM120207005H
An alternate circular summation formula of theta functions and its applications
Zhu Jun-Ming
Applicable Analysis and Discrete Mathematics, 2012 6(1):114-125
Details  Cross Ref cited by(2)  Full text ( 158 KB)  DOI:10.2298/AADM120204004Z
Weighted space method for the stability of some nonlinear equations
Cǎdariu Liviu, Gǎvruţa Laura, Gǎvruţa Paşc
Applicable Analysis and Discrete Mathematics, 2012 6(1):126-139
Details  Cross Ref cited by(5)  Full text ( 169 KB)  DOI:10.2298/AADM120309007C
Exponential dichotomies for linear discrete-time systems in Banach spaces
Popa Ioan-Lucian, Megan Mihail, Ceauşu Traian
Applicable Analysis and Discrete Mathematics, 2012 6(1):140-155
Details  Cross Ref cited by(4)  Full text ( 196 KB)  DOI:10.2298/AADM120319008P